Alert archive / Tennessee / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS Nashville, TN

April 21, 201738 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Apr 21, 2017, 8:20 PM CDT for 38 counties in Tennessee. It took effect at Apr 22, 2017, 3:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2017, 8:20 PM CDT (01:20 UTC)
In effect from
Apr 22, 2017, 3:00 AM CDT
Expired
Apr 23, 2017, 3:04 AM CDT
In force
24 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WGUS64 KOHX 220120
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Nashville TN
820 PM CDT Fri Apr 21 2017

...Flash Flooding Possible Across Middle Tennessee Late Tonight
through Late Saturday Night...

.Previous rainfall accumulations have left most of Middle
Tennessee with saturated ground conditions. Periods of
moderate showers and thunderstorms will become more pronounced
late tonight through late Saturday night, resulting in additional
one to three inches of rainfall that could lead to flash flooding
across the mid state.

TNZ005>011-023>034-056>066-075-077>080-093>095-220900-
/O.NEW.KOHX.FF.A.0001.170422T0800Z-170423T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
820 PM CDT Fri Apr 21 2017

...FLASH FLOOD WATCH IN EFFECT FROM 3 AM CDT SATURDAY THROUGH
LATE SATURDAY NIGHT...

The National Weather Service in Nashville has issued a

* Flash Flood Watch for a portion of Middle Tennessee, including 
  the following areas, Bedford, Cannon, Cheatham, Clay, Coffee, 
  Cumberland, Davidson, De Kalb, Dickson, Fentress, Giles, 
  Grundy, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, 
  Macon, Marshall, Maury, Montgomery, Overton, Perry, Pickett, 
  Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, 
  Trousdale, Van Buren, Warren, Wayne, White, Williamson, and 
  Wilson. 

* From 3 AM CDT Saturday through late Saturday night

* One, to locally around three inches of rainfall especially 
  across northwest and northern portions of Middle Tennessee.
 
* With saturated ground conditions across Middle Tennessee,
  additional rainfall could lead to runoff resulting in quick
  flooding of roads, poor drainage areas, low lying locations,
  along with secondary rivers and streams across the area. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to quick flash flooding. Flash flooding is a very dangerous 
situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
31
3 follow-up statements
082 
WGUS64 KOHX 220807
FFAOHX

Flood Watch
National Weather Service Nashville TN
307 AM CDT Sat Apr 22 2017

...Flash Flooding Possible Across Middle Tennessee through Late 
Tonight...

.Previous rainfall accumulations have left most of Middle
Tennessee with saturated ground conditions. Periods of moderate
showers and thunderstorms will continue through tonight, 
resulting in additional one to three inches of rainfall that could
lead to flash flooding across the area.

TNZ005>011-023>034-056>066-075-077>080-093>095-230900-
/O.CON.KOHX.FF.A.0001.000000T0000Z-170423T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
307 AM CDT Sat Apr 22 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* A portion of Middle Tennessee, including the following areas, 
  Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland, Davidson, 
  De Kalb, Dickson, Fentress, Giles, Grundy, Hickman, Houston, 
  Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, 
  Montgomery, Overton, Perry, Pickett, Putnam, Robertson, 
  Rutherford, Smith, Stewart, Sumner, Trousdale, Van Buren, 
  Warren, Wayne, White, Williamson, and Wilson. 

* Through 4 am Sunday.

* One to three inches of rainfall, with locally higher amounts
  possible.

* With saturated ground conditions across Middle Tennessee, 
  additional rainfall could lead to runoff resulting in quick 
  flooding of roads, poor drainage areas, low lying locations, 
  along with secondary rivers and streams across the area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to quick flash flooding. Flash flooding is a very dangerous
situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
568 
WGUS64 KOHX 230107
FFAOHX

Flood Watch
National Weather Service Nashville TN
807 PM CDT Sat Apr 22 2017

...Flash Flooding Still Possible Across Middle Tennessee through 
Late Tonight...

.Numerous showers and thunderstorms that brought heavy rainfall to
Middle Tennessee today have moved east. Although light showers 
will continue to move across the Cumberland Plateau Region, most 
additional rainfall expected through late tonight will be 
associated with an upper level low pressure system approaching 
from our west. An additional one quarter, up to locally one half 
inch of rainfall across the Cumberland Plateau region, is 
expected. With saturated ground conditions, runoff, some roads 
continuing to be impassable due to water, and several rivers at 
bankfull, the flash flood watch will remain in effect.

TNZ005>011-023>034-056>066-075-077>080-093>095-230900-
/O.CON.KOHX.FF.A.0001.000000T0000Z-170423T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
807 PM CDT Sat Apr 22 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

The Flash Flood Watch continues for

* A portion of Middle Tennessee, including the following areas, 
  Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland, Davidson, 
  De Kalb, Dickson, Fentress, Giles, Grundy, Hickman, Houston, 
  Humphreys, Jackson, Lawrence, Lewis, Macon, Marshall, Maury, 
  Montgomery, Overton, Perry, Pickett, Putnam, Robertson, 
  Rutherford, Smith, Stewart, Sumner, Trousdale, Van Buren, 
  Warren, Wayne, White, Williamson, and Wilson. 

* Until 4 AM CDT Sunday

* An additional one quarter, up to locally one half of rainfall
  across the Cumberland Plateau Region, is expected.
 
* With saturated ground conditions across Middle Tennessee, 
  additional rainfall could lead to runoff resulting in quick 
  flooding of roads, poor drainage areas, low lying locations, 
  along with secondary rivers and streams across the area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to quick flash flooding. Flash flooding is a very dangerous
situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
31
842 
WGUS64 KOHX 230804
FFAOHX

Flood Watch
National Weather Service Nashville TN
304 AM CDT Sun Apr 23 2017

...Flash Flood Watch is Cancelled...

TNZ005>011-023>034-056>066-075-077>080-093>095-230915-
/O.CAN.KOHX.FF.A.0001.000000T0000Z-170423T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, 
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, 
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, 
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, 
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, 
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, 
and Pulaski
304 AM CDT Sun Apr 23 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for most of Middle Tennessee has been 
cancelled. Although more showers are expected today, along with
lingering flood concerns from earlier rainfall, amounts look to 
be up to around a quarter inch for most of the area today, with 
amounts between a quarter inch to a half inch on the Plateau. 
Therefore, the flash flood watch has been cancelled.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Apr 21, 6:42 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 21, 6:42 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
642 PM CDT Fri Apr 21 2017

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

A wet forecast is in store for the weekend. Models are in very
good agreement that a cold front will move through by Sunday.
There won't be too much of a temperature change tomorrow...but by
Sunday the area can expect highs in the lower 60s. SPC has placed
just about the whole forecast area in the slight risk for
tomorrow. The main threat will be strong winds and hail with the
potential for a few organized supercells. In addition the concern
for flash flooding will increase. With all of the rain
received this week and the potential for another inch to two
inches...the ground might reach the saturation point. At this
time it is difficult to pinpoint exactly where to place a watch so
will hold off and see what areas get the most rain today.

The start of the work week will be dry. Models still don/t have a
great handle so not exactly sure the best chance for rain. Right
now it looks like it could be Thursday night to Friday. A trof
over the Rockies on Thursday begins to depend as it moves east.
The Euro is faster and wraps up a low over the Upper Ohio Valley
by Friday morning while the GFS depends the trof and keeps it
over the middle of the United States. These discrepancies make it
difficult to figure out rain changes for the end of the work
week.

&&

.AVIATION...
00Z TAF DISCUSSION.

Rather messy conditions are expected through the next 24 hours,
with mainly MVFR conditions, but a lot of variability. A stalled
front is over the region tonight, and a slow moving low pressure
system will bring periods of showers and thunderstorms through the
next 24 hours as it moves eastward across the Tn Valley.

For overnight, showers will be scattered over the area. There will
be areas of fog and low clouds with conditions varying from MVFR
to VFR early, then MVFR to IFR after 04Z.

Between 08Z-12Z, a band of moderate to heavy showers with embedded
thunder will spread in from the west. IFR/MVFR will occur.
Extensive coverage of showers and thunderstorms will continue
through the day.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......12
AVIATION........13
Hazardous weather outlook, Apr 21, 5:00 AM CDT, 15 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
500 AM CDT Fri Apr 21 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-221000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
500 AM CDT Fri Apr 21 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms will be possible this afternoon and
evening across Middle Tennessee. A few storms could contain
damaging winds or hail. However, the main threat will be heavy
rainfall and localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

More strong to severe thunderstorms are expected on Saturday
across Middle Tennessee, especially during the afternoon, and a
few storms could contain damaging winds and hail. However, the
main threat will again be heavy rainfall and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary today and Saturday.

Spotter Thunderstorm Reporting Criteria
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

Shamburger

In the hours before

Local storm report, Apr 21, 5:00 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     E SHELBYVILLE           35.49N  86.45W
04/21/2017                   BEDFORD            TN   BROADCAST MEDIA

            IMAGES OF ROOF DAMAGE TO A MOTEL.

&&

EVENT NUMBER OHX1700443

JACKSON
Special weather statement, Apr 21, 5:01 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
501 PM CDT FRI APR 21 2017

TNZ063-077-078-212230-
Cannon TN-Coffee TN-Warren TN-
501 PM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COFFEE...WARREN AND
SOUTH CENTRAL CANNON COUNTIES UNTIL 530 PM CDT...

At 501 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of McMinnville, moving east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
McMinnville, Morrison, Centertown and Summitville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3553 8602 3571 8608 3583 8568 3582 8567
      3557 8564
TIME...MOT...LOC 2201Z 255DEG 30KT 3564 8596

13
Local storm report, Apr 21, 5:26 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
04/21/2017                   BEDFORD            TN   EMERGENCY MNGR

            MINOR DAMAGE TO THOMAS MAGNET SCHOOL.

&&

EVENT NUMBER OHX1700444

JACKSON
Local storm report, Apr 21, 6:22 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
622 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLOOD            SMYRNA                  35.98N  86.52W
04/21/2017                   RUTHERFORD         TN   TRAINED SPOTTER

            TSPOTTER REPORT OF FLOODED ROADS IN SMYRNA.

&&

EVENT NUMBER OHX1700445

JACKSON
Local storm report, Apr 21, 6:28 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     1 NW SHELBYVILLE        35.50N  86.46W
04/21/2017                   BEDFORD            TN   FACEBOOK

            IMAGE OF A LARGE TREE LIMB DOWNED ON COURTLAND DRIVE

&&

EVENT NUMBER OHX1700446

JACKSON
Local storm report, Apr 21, 6:39 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
639 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             11 SW WOODBURY          35.70N  86.20W
04/21/2017  E1.00 INCH       CANNON             TN   FACEBOOK

            IMAGE OF A HAIL STONE IN BRADYVILLE THAT WAS SLIGHTLY
            LARGER THAN A QUARTER BUT SMALLER THAN A HALF DOLLAR.

0348 PM     TSTM WND DMG     1 NW SHELBYVILLE        35.50N  86.46W
04/21/2017                   BEDFORD            TN   FACEBOOK

            IMAGE OF A LARGE TREE LIMB DOWNED ON COURTLAND DRIVE

0349 PM     TSTM WND DMG     E SHELBYVILLE           35.49N  86.45W
04/21/2017                   BEDFORD            TN   BROADCAST MEDIA

            IMAGES OF ROOF DAMAGE TO A MOTEL.

0349 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
04/21/2017                   BEDFORD            TN   EMERGENCY MNGR

            MINOR DAMAGE TO THOMAS MAGNET SCHOOL.

0350 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
04/21/2017                   BEDFORD            TN   BROADCAST MEDIA

            IMAGE OF ROOF DAMAGE TO A COMMERCIAL STRUCTURE.

0408 PM     TSTM WND DMG     1 W BELL BUCKLE         35.59N  86.37W
04/21/2017                   BEDFORD            TN   LAW ENFORCEMENT

            TREES DOWN AT HIGHWAY 82 AND COOP ROAD.

0525 PM     FLOOD            SMYRNA                  35.98N  86.52W
04/21/2017                   RUTHERFORD         TN   TRAINED SPOTTER

            TSPOTTER REPORT OF FLOODED ROADS IN SMYRNA.

&&

EVENT NUMBER OHX1700440 OHX1700446 OHX1700443 OHX1700444 OHX1700442
OHX1700441 OHX1700445

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:30 AM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry3 hr
Apr 22, 3:54 AM CDTAreal Flood AdvisoryOHXCheatham, Dickson, Hickman, Williamson3 hr
Apr 22, 4:09 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Williamson4 hr
Apr 22, 5:06 AM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Williamson114 min
Apr 22, 5:19 AM CDTRiver Flood AdvisoryOHXDavidson12 hr
Apr 22, 5:26 AM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry2 hr
Apr 22, 5:36 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 22, 5:58 AM CDTAreal Flood AdvisoryOHXDavidson, Rutherford, Williamson, Wilson2 hr
Apr 22, 6:30 AM CDTRiver Flood AdvisoryOHXDavidson6 hr
Apr 22, 6:48 AM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Overton, Putnam, White117 min
Apr 22, 6:52 AM CDTRiver Flood AdvisoryOHXDavidson10 hr
Apr 22, 7:15 AM CDTRiver Flood WarningOHXDavidson24 hr
Apr 22, 8:35 AM CDTRiver Flood WarningOHXHickman4 days
Apr 22, 8:49 AM CDTRiver Flood AdvisoryOHXMaury12 hr
Apr 22, 9:01 AM CDTAreal Flood AdvisoryOHXDavidson, Williamson119 min
Apr 22, 9:51 AM CDTAreal Flood AdvisoryOHXCumberland, Fentress3 hr
Apr 22, 10:09 AM CDTRiver Flood WarningOHXCheatham37 hr
Apr 22, 10:17 AM CDTRiver Flood AdvisoryOHXHickman18 hr
Apr 22, 10:17 AM CDTRiver Flood AdvisoryOHXBedford18 hr
Apr 22, 10:22 AM CDTRiver Flood AdvisoryOHXDavidson10 hr
Apr 22, 10:22 AM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 22, 10:29 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson40 hr
Apr 22, 10:29 AM CDTRiver Flood AdvisoryOHXWilliamson26 hr
Apr 22, 10:29 AM CDTRiver Flood AdvisoryOHXWilliamson26 hr
Apr 22, 12:58 PM CDTRiver Flood AdvisoryOHXPerry9 hr
Apr 22, 1:53 PM CDTAreal Flood AdvisoryOHXDavidson, Rutherford, Sumner, Williamson, Wilson3 hr
Apr 22, 2:05 PM CDTFlash Flood WarningOHXHickman, Perry3 hr
Apr 22, 2:40 PM CDTFlash Flood WarningOHXWilson3 hr
Apr 22, 2:51 PM CDTSpecial Weather StatementOHXWayne39 min
Apr 22, 3:01 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Wayne44 min
Apr 22, 3:15 PM CDTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 1 more3 hr
Apr 22, 3:21 PM CDTTornado WarningOHXLawrence, Wayne24 min
Apr 22, 3:40 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence35 min
Apr 22, 3:48 PM CDTFlash Flood WarningOHXHickman, Williamson3 hr
Apr 22, 3:52 PM CDTTornado WarningOHXGiles, Lawrence23 min
Apr 22, 4:11 PM CDTTornado Warning Tornado observedOHXGiles34 min
Apr 22, 4:25 PM CDTSpecial Weather StatementOHXDavidson50 min
Apr 22, 4:43 PM CDTSpecial Weather StatementOHXGrundy47 min
Apr 22, 6:02 PM CDTAreal Flood AdvisoryOHXCoffee, Cumberland, DeKalb, Fentress, Grundy, Overton and 5 more118 min

Nearby

Flash Flood Watches in Tennessee, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.